# SDR HYIA409BKCBNHT

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 18,170 hours
- Engine: Cont TSIO520*
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: W31X2M1G15
- Condition: Shorted
- Location: Cabin Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, ON DESCENT, NOTICED AN ODOR AND SAW SMOKE COMING FROM CABIN HEAT SWITCH.  EMERGENCY WAS DECLARED, DEACTIVATED ALL ELECTRICAL SYS AND SMOKE STOPPED. TURNED ON SELECTIVE ELECTRICAL EQUIPMENT ON TO FINISH APPROACH, LANDING WAS UNEVENTFUL.  MX FOUND CABIN HEAT SWITCH SHORTED.  R & R SWITCH, SYS CHECKS OK. ACFT RELEASED BACK TO SERVICE.
